# SDR CA130107002

- Difficulty date: December 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 14,534 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Part number: D1581005T1
- Condition: Burned
- Location: Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORT CIRCUIT ON WHEAT LIGHT AT LT LOWER CORNER OF PITCH TRIM CIRCUIT BOARD ASSY.  FOLLOWING THE SHORT CIRCUIT, SMOKE COMMING OUT FROM AREA OF ELEVATOR TRIM SWITCHES DUE TO MELTING OF PLASTIC OF EDGE LIGHTED PANEL, PN: 97-524047. CAUSING SUBPANEL LIGHT CIRCUIT BREAKER TO POPPED OUT.
